# SDR VJ970015

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Blend Out
- Location: Rss 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE RIGHT WING LOWER REAR SPAR XRS 80 HAS DEEP BLEND OUT.  REWORKED BLEND OUT (ROTO PEENED).  ALODINED AND PRIMED AREA IAW AERO CORP EO 96-409 REV IR DATED 12/20/96 APPROVED BY FAA FORM 8110-3.  REPETITIVE INSPECTION REQUIRED AT C-CHECK INTERVALS.  (M)
